... every 48 hrs
Fentanyl - I have been switched from mylan 75 gel patch every 48 hrs to the mylan 75 all adhesive?
Added 13 Aug 2014:
The all adhesive burns my skin and I get very little relief. My first script was sandoz all adhesive 50 mg and I told my dr so he said to ask for a gel patch. At the time only gel patch they carried were mylan so they said they would make a note. So the last 2 months I've got mylan 75 mg gel patch which have helped. Wellmy husband picked up my script for me yesterday and it was mylan brand but they were all adhesive. He didn't know any better so he brought them home. I'm wondering now if the note said only use mylan and not only use gel. Well I have had it on 30 of the 48 hrs I'm supposed wear it with burning and little to no relief and idk what to do. Have all companies that make fentanyl patches went to all adhesive? If not what company makes the gel patches? They are the only ones that seem to help me and not burn so well that I don't need my oxy 30 for breakthrough but with all adhesive, I need them around the clock. I am moving so switching pharmacies, what should I do or am I stuck with adhesive!. Btw my order are fentanyl 75 every 48 hrs and oxy 30 every 6 for breakthrough and Valium 10 every 12 hrs for DDD,RA, And 3 herniated disk
I didn't have good results with the all adhesive Mylan patches either. It's like they wear off completely in two days. I found Sandoz wasn't brilliant but Durogesic seems the best I have worn so far (gives a good three day blood plasma level profile) but does cause some local irritation/itchiness after a while.
The gel patches may have been discontinued due to abuse/improper use; it is certainly one of the reasons why the all adhesive patches were developed. I wasn't aware they still made gel patches until you posted.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Mar 2011 • 1 answer
Posted 9 Jun 2011 • 1 answer
Posted 16 Dec 2011 • 6 answers
Posted 6 Jan 2012 • 17 answers
Posted 24 Apr 2015 • 2 answers